Strong convergence theorems by a hybrid extragradient-like approximation method for asymptotically nonexpansive mappings in the intermediate sense in Hilbert spaces

Eskandar Naraghirad Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43728

Journal of Inequalities and Applications, 2011, (1), 119, 2011.12
Let <i>C</i> be a nonempty closed convex subset of a real Hilbert space <i>H</i>. Let <i>S</i> : <i>C</i> <i>C</i> be an asymptotically nonexpansive map in the intermediate sense with the fixed point set <i>F</i>(<i>S</i>). Let <i>A</i> : <i>C</i> <i>H</i> be a Lipschitz continuous map, and <i>VI</i>(<i>C, A</i>) be the set of solutions <i>u</i> <i>C</i> of the variational inequality
No keywords uploaded!
[ Download ] [ 2019-10-20 21:21:05 uploaded by Ngai_Ching_Wong ] [ 199 downloads ] [ 0 comments ]
@inproceedings{eskandar2011strong,
  title={Strong convergence theorems by a hybrid extragradient-like approximation method for asymptotically nonexpansive mappings in the intermediate sense in Hilbert spaces},
  author={Eskandar Naraghirad, Ngai-Ching Wong, and Jen-Chih Yao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020212105712679257},
  booktitle={Journal of Inequalities and Applications},
  volume={2011},
  number={1},
  pages={119},
  year={2011},
}
Eskandar Naraghirad, Ngai-Ching Wong, and Jen-Chih Yao. Strong convergence theorems by a hybrid extragradient-like approximation method for asymptotically nonexpansive mappings in the intermediate sense in Hilbert spaces. 2011. Vol. 2011. In Journal of Inequalities and Applications. pp.119. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020212105712679257.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved